Happy fractals and some aspects of analysis on metric spaces.

Título inglés Happy fractals and some aspects of analysis on metric spaces.
Título español Fractales felices y algunos aspectos del análisis en espacios métricos.
Autor/es Semmes, Stephen
Organización Dep. Math. Rice Univ., Houston (Texas), Estados Unidos
Revista 0214-1493
Publicación 2003, 47 (2): 261-309, 100 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés There has been a lot of interest and activity along the general lines of analysis on metric spaces recently, as in [2], [3], [26], [40], [41], [46], [48], [49], [51], [82], [83], [89], for instance. Of course this is closely related to and involves ideas concerning spaces of homogeneous type, as in [18], [19], [66], [67], [92], as well as sub-Riemannian spaces, e.g., [8], [9], [34], [47], [52], [53], [54], [55], [68], [70], [72], [73], [84], [86], [88]. In the present survey we try to give an introduction to some themes in this general area, with selections related to several points of view. Let us also mention [39], [93], [97], [98], [99] for topics dealing with nonstandard analysis, where one might think of a continuous metric space as something like a nonstandard graph.
Clasificación UNESCO 120213
Palabras clave español Análisis de Fourier ; Grafos ; Fractales ; Función lipschitziana ; Espacios métricos
Código Z-Math Zbl 1086.28008
Icono pdf Acceso al artículo completo